# SDR 2005F00103

- Difficulty date: September 14, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N718
- Make and model: Lkheed P38L
- Aircraft serial: 8187
- Engine: Allsn V1710*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C20211170
- Part serial: 19918
- Condition: Loose
- Location: Tie Bolts
- Part time: 2,602 hours, 1,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSEMBLY RETURNED FOR LOOSE TIE BOLTS, OF 18 TIE BOLTS INSTALLED 2 ARE MISSING 11 ARE LOOSE. MFG HAS NOW ISSUED SERVICE LETTER F6137-32-843 IN HOPES THIS WILL RESOLVE.
